# SDR CALA9900215

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inop
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK PROXIMITY SENSOR AT FAULT.  THE NOSE GEAR DOWNLOCK PROXIMITY SENSOR WAS REMOVED AND REPLACED IAW MM 32-60-05.  A NOSE GEAR SWING WAS PERFORMED AND ALL INDICATIONS WERE NORMAL.
